# SDR AALA20060399

- Difficulty date: June 20, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 779150
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COS - INFLIGHT ORD TO PHX.  RIGHT HAND ENGINE OIL QUANTITY LOSS.  INFLIGHT SHUTDOWN OF ENGINE.  LANDED COS WITHOUT INCIDENT.  FOUND STRIPPED BANJO FITTING ON RIGHT HAND ENGINE GEAR BOX CAUSING OIL LEAK.  REPLACED BANJO FITTING WITH EXTENDED LENGTH FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
